# SDR 2004UALA00634

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 13,133 hours, 5,136 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FWD CARGO DOOR UPPER ECAM WARNING.   CARGO DOOR PROXIMITY SWITCH FAILED. REPLACED CARGO DOOR PROXIMITY SWITCH . OPERATIONS CHECK NORMAL.
